Follow Us
https://www.thebody.com/category/anemia-fatigue-hiv
Physical Health Issues

Anemia, Fatigue, and HIV

The Latest

Using Lessons From HIV Activism, People With 'Chronic Fatigue Syndrome' Fight for the #MillionsMissing Img
News

Using Lessons From HIV Activism, People With 'Chronic Fatigue Syndrome' Fight for the #MillionsMissing

The onset of mysterious, severe symptoms led Terri Wilder to a diagnosis of myalgic encephalomyelitis (ME), or chronic fatigue syndrome. Using lessons learned from her years of HIV activism, Wilder promotes ME awareness against indifference and bias....

Q&A: Ask the Experts

insomnia

How to u avoid insomnia side effect when taking triumeq

Q&A: Ask the Experts

Can I change the medication again to which one

I was put on Stalanevi and Nervirapine in 2004 when I tested positive and my CD4 was 207.I was checnged to Tenofovir and Nevirapine3yrs later until this year six months when I started complaining of skin itchness without rush to Teevir. The itchness ...

Q&A: Ask the Experts

Complera and Insomnia

I am taking Complera for a year (no previous treatment) and have had insomnia for most of that time. I am looking into other causes of the insomnia but in case it is down to the Complera can you suggest an alternative ARV which is a single dose table...

Q&A: Ask the Experts

10 Words or Less

I have been having mood swing since I started in June, I want to know the best time to take cos I'm also hypertensive.

Q&A: Ask the Experts

can'T sleep.

I can'T sleep since I resumed taking my arv.how long is this sleeplessness supposed to last.

Q&A: Ask the Experts

Decreases effort tolerance and sob

Is it normal to have decreased effort tolerance and shortness of breath about 2 weeks after starting trixazole and odimune?

Q&A: Ask the Experts

Viraday and high anxiety

Hello Dr. hope you can help me out. I was diagnosed in march with Vl 562345 and cd4 286\. I started treatment on viraday and the last test done was beginning august with a drop of vl to 97 and an increase of cd4 to 622\. Viraday has really worked wel...

Q&A: Ask the Experts

Will it ever get better

I just started taking atroiza and it has been 3 days I feel so dizzy and am a student today I felt so tired too and sleepy.I did not do much .eish when will this pills get use to me.will this dizziness ever go away.what can I do to easy this up.if yo...

Q&A: Ask the Experts

Depress due to Efavirenz content

Dear Doc, I have been on meds for around 1 year, CD4 750, undetectable, I shd be happy and I am confortable with the 1 pill/day Atripla (generic). However, it has been 1 year plus, I still have some problem with my mind, hardly focus on work, can't c...